deposit_your_work

Holomorphic Approximation on Real Submanifolds of C^n

Files in this item

Files Size Format View
article_RIP544_part5.pdf 919.6Kb application/pdf Thumbnail

Show full item record

Item Metadata

Title: Holomorphic Approximation on Real Submanifolds of C^n
Author: Nirenberg, Ricardo
Series: The Rice University Studies, Volume 54, Number 4
Issue: Issue 4
Date: 1968-10
Citation: Nirenberg, Ricardo. (1968). "Holomorphic Approximation on Real Submanifolds of C^n." vol. 54. no. 4, pp. 49-54.
Description: Paper by Ricardo Nirenberg
URI: http://hdl.handle.net/1911/62962

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)